One parameter Lorentzian motions in Lorentz 3-space

Mehmet Ali Gungor; Murat Tosun

Kragujevac Journal of Mathematics (2008)

  • Volume: 31, Issue: 31, page 95-109
  • ISSN: 1450-9628

How to cite


Mehmet Ali Gungor, and Murat Tosun. "One parameter Lorentzian motions in Lorentz 3-space." Kragujevac Journal of Mathematics 31.31 (2008): 95-109. <>.

author = {Mehmet Ali Gungor, Murat Tosun},
journal = {Kragujevac Journal of Mathematics},
keywords = {Lorentz space; acceleration; velocity},
language = {eng},
number = {31},
pages = {95-109},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {One parameter Lorentzian motions in Lorentz 3-space},
url = {},
volume = {31},
year = {2008},

AU - Mehmet Ali Gungor
AU - Murat Tosun
TI - One parameter Lorentzian motions in Lorentz 3-space
JO - Kragujevac Journal of Mathematics
PY - 2008
PB - Prirodno-matematički fakultet Kragujevac
VL - 31
IS - 31
SP - 95
EP - 109
LA - eng
KW - Lorentz space; acceleration; velocity
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.